RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 104, Number 2, Pages 310–329 (Mi tmf1340)  

This article is cited in 9 scientific papers (total in 9 papers)

Complex germ method in the Fock space. I. Asymptotics like wave packets

V. P. Maslov, O. Yu. Shvedov

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: In this paper, we establish a new method of constructing approximate solutions to secondary-quantized equations, for instance, for many-particle Schrödinger and Liouville equations written in terms of the creation and annihilation operators, and also for equations of quantum field theory. The method is based on transformation of these equations to an infinite-dimensional Schrödinger equation, which is investigated by semiclassical methods. We use, and generalize to the infinite-dimensional case, the complex germ method, which yields wave packet type asymptotics in the Schrödinger representation. We find the corresponding asymptotics in the Fock space and show that the state vectors obtained are actually asymptotic solutions to secondary-quantized equations with an accuracy $O(\varepsilon ^{M/2})$, $M\in \mathbb N$, with respect to the parameter $\varepsilon$ of the semiclassical expansion.

Full text: PDF file (1869 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 104:2, 1013–1028

Bibliographic databases:

Received: 05.09.1994

Citation: V. P. Maslov, O. Yu. Shvedov, “Complex germ method in the Fock space. I. Asymptotics like wave packets”, TMF, 104:2 (1995), 310–329; Theoret. and Math. Phys., 104:2 (1995), 1013–1028

Citation in format AMSBIB
\Bibitem{MasShv95}
\by V.~P.~Maslov, O.~Yu.~Shvedov
\paper Complex germ method in the Fock space. I. Asymptotics like wave packets
\jour TMF
\yr 1995
\vol 104
\issue 2
\pages 310--329
\mathnet{http://mi.mathnet.ru/tmf1340}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1488677}
\zmath{https://zbmath.org/?q=an:0855.35107}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 104
\issue 2
\pages 1013--1028
\crossref{https://doi.org/10.1007/BF02065981}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UD33400009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1340
  • http://mi.mathnet.ru/eng/tmf/v104/i2/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. P. Maslov, O. Yu. Shvedov, “Complex germ method in the Fock space. II. Asymptotics, corresponding to finite-dimensional isotropic manifolds”, Theoret. and Math. Phys., 104:3 (1995), 1141–1161  mathnet  crossref  mathscinet  zmath  isi
    2. V. P. Maslov, “Sufficient Conditions for High-Temperature Superconductivity”, Funct. Anal. Appl., 29:4 (1995), 286–288  mathnet  crossref  mathscinet  zmath  isi
    3. V. P. Maslov, O. Yu. Shvedov, “Initial conditions in quasi-classical field theory”, Theoret. and Math. Phys., 114:2 (1998), 184–197  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. P. Maslov, O. Yu. Shvedov, “Asymptotics of the density matrix of a system of a large number of identical particles”, Math. Notes, 65:1 (1999), 70–88  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Maslov V.P., Shvedov O.Y., “Large-N expansion as a semiclassical approximation to the third-quantized theory”, Physical Review D, 60:10 (1999), 105012  crossref  adsnasa  isi
    6. V. P. Maslov, A. E. Ruuge, “Many-particle and semiclassical limit transitions for nonrelativistic bosons in a quantized electromagnetic field”, Theoret. and Math. Phys., 125:3 (2000), 1687–1701  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. P. Maslov, O. Yu. Shvedov, “The Complex-Germ Method for Statistical Mechanics of Model Systems”, Proc. Steklov Inst. Math., 228 (2000), 234–251  mathnet  mathscinet  zmath
    8. Shvedov, OY, “Time evolution in an external field: The unitarity paradox”, Annals of Physics, 287:2 (2001), 260  crossref  mathscinet  adsnasa  isi
    9. Alexey Borisov, Alexander Shapovalov, Andrey Trifonov, “Transverse Evolution Operator for the Gross–Pitaevskii Equation in Semiclassical Approximation”, SIGMA, 1 (2005), 019, 17 pp.  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:399
    Full text:124
    References:57
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019